# SDR SWAA2023051950302

- Difficulty date: May 10, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 17,457 hours, 8,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FELL OUT OF HOUSING<[01] REPOSITION SLIDE TO HOUSING PER AMM 25-66-00 AND MT 725-61-06
